Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Barden, D. and Le, Huiling (2018) The logarithm map, its limits and Fréchet means in orthant spaces. Proceedings of the London Mathematical Society . ISSN 1460-244X (In Press)

Barden, D. and Le, Huiling and Owen, M. (2018) Limiting behaviour of Fréchet means in the space of phylogenetic trees. Annals of the Institute of Statistical Mathematics, 70 (1). pp. 99-129. ISSN 1572-9052

This list was generated on Mon Jun 18 03:50:02 2018 UTC.